# SDR SWIA202264678

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,268 hours, 24,650 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD/WINDOW SIDE STRAP HOLE #26 HAS A CRACK IN THE STRUCTURAL SIDE POST P/N# 601R33223-1.   (FILED - CLOSED)   REMOVED AND REPLACED WITH NEW SIDE POST PN 601R33223-1 REF CRJ 900 SRM 51-42-21-001-001-A01.
